# SDR SWAA2022012741297

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDER MID COUNTER BALANCE WEIGHT / REMOVED AND REPLACED RUDDER MIDCOUNTER WEIGHT IAW CMM 55-40-09
